GERD can aggravate Asthma.
Have you had any scans/imaging done?
No not yet. What types of exam do I need to do?
If this is severe, you should be seeking Emergent care.
I would recommend getting a chest x-ray PA and Lateral and a KUB/ Abdominal x-ray and go from there.
Not sure if this is a Gallbladder issue or if your GERD symptoms are worsening. Plus, you have a history of Asthma. Difficult to say what is causing what without imaging.
I would also consult your physician about changing meds. Is your reflux worsening as well along with the bloating, ribcage pain and the breathing difficulty?
Have you had an Endoscopy before? You should get a referral to a Gastro Enterologist for a scope and scan of your Gallbladder to check for stones.
You may need a prescription for PPI's i.e. Nexium. GERD does aggrevate asthma and also chronic cough, throat symptoms, chest/rib/sternum pains, etc.
You will need to contact your doctor.
Ranitidine/Taladine/Zantac causes pneumonia. (Well, actually it increases your chances to develop it).
Also don't use this if you have high blood pressure, since HBP is due to weak kidney function.
Are you taking this having asthma?
This is NOT an over the counter medication to be used unless your doctor is aware of your asthma. (And I would question the doctor most thoroughly as to why he would prescribe ANY drug that sets off an asthmatic attack and could potentially kill you).
A Dr Burk has been making connections of Gerd to Asthma, see
I have Gerd, two prior bouts with kidney stones, Turbinate Hypertrophy, Vagally Mediated Paroxysmal Atrial Fibrillation, hypertension and neurogenic bladder. All these body parts/maladies are connected to the vagus nerve. I am thinking it is highly likely that my vagus nerve ( or the part of the brainstem to where it is connected) was damaged during a severe whiplash event many years ago.
I have found it best for me to stay away from Ranitidine. It can give some temporary relief, but taking more than one day makes the problem worse.
The sub-sternal rib-cage pain is a classic syptom of GERD.
Welcome to the GERD forum.
And thank u for sharing that info , it sounds very interesting.